# SDR FDEA201108303587

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950C SHEAR TIE CORRODED BTWN S29 - 30L FWD SIDE. CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4 FIG 13.  FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 13. INSTALLED REPAIR PART IAW SRM 53-10-4 FIG 13.
